# SDR DALA2020081002748

- Difficulty date: August 10, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 61,789 hours, 22,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT LT EMERGENCY LIGHT BATTERY PACK M1673 INOPERATIVE. REMOVED AND REPLACED AFT LT EMERGENCY LIGHT BATTERY PACK M1673 IAW B737 AMM 33-51. OPS CHECK NORMAL.
